Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Planning for baby. Getting light period. Ultrasound reports normal. Taking M2 tone. Will it create any problem in conceiving?

this month and last 2 mnth before my periods are not so much in flow,this month also it happened only for 1and half day and then also the flow was not very high.what is suggested in such a situation,my ultrasound report is completely normal and internal ultrasound too is normal,i am also planning for pregnancy.I have also started taking M2 tone,will this problem can create any problem in conceiving or what is suggested.
Asked On : Thu, 7 Jun 2012
Answers:  1 Views:  428
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
OBGYN 's  Response
Dear Meenu,

As long as you are having monthly bleeding its normal, even if you bleed only for 1-2 days and soak 1-2 pads per day. Try unprotected intercourse for a year and if don't conceive after that, then consult a doctor for tests. With regular intercourse you will be able to conceive easily. You can continue taking M2 Tone.
Hope for the best.
Answered: Thu, 5 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor